Antipyretic Analgesics Medicine Paracetamol Syrup 120mg/5ml 1′s/Box with GMP

Product Details
Customization: Available
Application: Internal Medicine
Usage Mode: For external use
Still deciding? Get samples of $ !
Request Sample

360° Virtual Tour

Diamond Member Since 2025

Suppliers with verified business licenses

Audited Supplier Audited Supplier

Audited by an independent third-party inspection agency

High Repeat Buyers Choice
More than 50% of buyers repeatedly choose the supplier
Years of Export Experience
The export experience of the supplier is more than 10 years
Exhibition Experience
The supplier had participated in offline trade shows, you can check the Audit Report for more information
Experienced Team
The supplier has 18 foreign trading staff(s) and 6 staff(s) with over 6 years of overseas trading experience
to see all verified strength labels (26)
  • Antipyretic Analgesics Medicine Paracetamol Syrup 120mg/5ml 1′s/Box with GMP
  • Antipyretic Analgesics Medicine Paracetamol Syrup 120mg/5ml 1′s/Box with GMP
  • Antipyretic Analgesics Medicine Paracetamol Syrup 120mg/5ml 1′s/Box with GMP
  • Antipyretic Analgesics Medicine Paracetamol Syrup 120mg/5ml 1′s/Box with GMP
Find Similar Products

Basic Info.

Model NO.
AMC19003-01
Suitable for
Children, Adult
State
Syrup
Shape
Oral Liquid
Type
Organic Chemicals
Pharmaceutical Technology
Chemical Synthesis
OEM/ODM
Supprot
Delivery Time
30-60 Days
Transport
Shipping
Certification
GMP
Transport Package
1′s/Box, 100boxes/CTN
Specification
120mg/5ml
Trademark
Medipharm or OEM
Origin
China
HS Code
3004909099
Production Capacity
100000 Ctns/ Month

Product Description

Antipyretic Analgesics Medicine Paracetamol Syrup 120mg/5ml 1′s/Box with GMP
Antipyretic Analgesics Medicine Paracetamol Syrup 120mg/5ml 1's/Box with GMP
COMPOSITION:
Each 5ml solution contains paracetamol B.P. 120mg
 
PHARMACOLOGICAL ACTION:
Paracetamol has analgesic and antipyretic actions

INDICATIONS:
For the relief of mild to moderate pain and fever

DOSAGE AND DIRECTIONS FOR USE:
Infants (under 1 year): 2.5ml
Children (1-4 year): 2.5ml to 5ml
Children (5-8year): 5ml to 10ml
Children (9-12 years): 10ml to 15ml
Adults: 20ml
Repeat 3 to 4 times daily if necessary. Maximum 4 doses daily
Do not exceed the stated dose or as directed by the physician.

WARNINGS:
Dosage in excess of those recommended may cause severe liver damage.
1.      Consult your doctor if no relief is obtained with the recommended dosage.
2.      Do not use continuously for longer than 10 days without consulting your doctor.
3.      Store in a safe place out of reach of children.
4.      Patients suffering from liver or kidney disease should take paracetamol under medical supervision.
 
SIDE-EFFECTS AND SPECIAL PRECAUTIONS:
Sensitivity reactions resulting in reversible skin rash or blood disorders, e.g neutron-
Penia, leucopenia, pancytopenia may occur.
The skin rash is usually erythematous or urticarial but sometimes more serious and may be accompanied by ferve and mucosal lesions.

Store in well-closed container below 25ºC


Antipyretic Analgesics Medicine Paracetamol Syrup 120mg/5ml 1′s/Box with GMPAntipyretic Analgesics Medicine Paracetamol Syrup 120mg/5ml 1′s/Box with GMPAntipyretic Analgesics Medicine Paracetamol Syrup 120mg/5ml 1′s/Box with GMPAntipyretic Analgesics Medicine Paracetamol Syrup 120mg/5ml 1′s/Box with GMPAntipyretic Analgesics Medicine Paracetamol Syrup 120mg/5ml 1′s/Box with GMP

Send your message to this supplier

*From:
*To:
*Message:

Enter between 20 to 4,000 characters.

This is not what you are looking for? Post a Sourcing Request Now
Contact Supplier